# SDR AALA202206239442

- Difficulty date: June 23, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A300*
- Aircraft serial: 1521
- Aircraft time: 68,539 hours, 26,058 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 6423801521
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND INBOARD THRUST REVERSER PIVOT FITTING CRACKED.  REPLACED PIVOT FITTING PER  CMM 78-32-36 REPAIR 71
